The Auto-Backlund transformations for the (2+1)-dimensional Boiti-Leon-Manna-Pempinelli equation

Kaplan M., Akbulut A., Bekir A.

11th International Conference on Mathematical Problems in Engineering, Aerospace and Sciences (ICNPAA), La Rochelle, France, 4 - 08 July 2016, vol.1798 identifier identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 1798
  • Doi Number: 10.1063/1.4972663
  • City: La Rochelle
  • Country: France
  • Bursa Uludag University Affiliated: No


In this work, the homogeneous balance method is used to construct Auto-Backlund transformation of the Boiti-Leon-Manna-Pempinelli (BLMP) equation. With the aid of the transformations founded in this paper and Maple packet programme, abundant exact and explicit solutions to the BLMP equation are constructed.